# SDR SWIA2021062859172

- Difficulty date: April 6, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH WING AILERON CENTER HINGES (LH AND RH) HAVE WEAR MARKS ON BOTTOM SURFACES     (C-CHECK RO 6/22/2021)    BLENDED OUT DAMAGE AREAS ON RH AILERON LH AND RH CENTER HINGES BOTTOM SURFACE REF. CRJ-900 SRM, 51-12-00-001-001-A01. FOUND TO BE OUT OF LIMITS REF. CRJ-900 SRM, 57-61-02-101-001-A01 AND CRJ-900 SRM, 57-61-01-101-001-A01. COMPLIED WITH REO 690-57-61-206 REV -- DATED: 2021-04-19, ALL STEPS COMPLIED WITH, RESTORED FINISH WITHIN LIMITS.
